Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Note on norm of an m-linear integral-type operator between weighted-type spaces||Journal:||Advances in Difference Equations||Volume:||1||First page:||187||Issue Date:||21-Mar-2021||Rank:||~M21a||ISSN:||1687-1847||DOI:||10.1186/s13662-021-03346-4||Abstract:||
We find a necessary and sufficient condition for the boundedness of an m-linear integral-type operator between weighted-type spaces of functions, and calculate norm of the operator, complementing some results by L. Grafakos and his collaborators. We also present an inequality which explains a detail in the proof of the boundedness of the linear integral-type operator on L (R ) space. p n
|Keywords:||Locally compact group | m-linear integral-type operator | Operator norm | Weighted-type space||Publisher:||Springer Link|
Show full item record
checked on Dec 8, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.